Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

so ive been on the regimen for like 6-7 weeks, mild improvement so im gonna stick with it. The problem is, that the burning and irritation from the bp and lotion keeps returning. Its like it will go away after a week and be good for a week or two and then it comes back for a week. I did happen to miss a morning face wash and then another the next week but i wouldnt think that would do that. Maybe because i started using a little more bp? has anyone else experienced this? thanks!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×